# SDR SIMA201904243003

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,256 hours, 31,899 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 4971262
- Part serial: TP44290327
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL COMING FROM ACARS PRINTER.-C/A-REMOVED AND REPLACED ACARS PRINTER IAW AMM 23-22-02. OPS CHECKED GOOD.
